# SDR SWAA112874

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 71,136 hours, 62,636 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND KEEL BEAM SKIN CRACKED AT BS 706, STR 27L.  REMOVED AND REPLACED BEAM PER SRM.
